# SDR AALA202509163830

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 34,301 hours, 14,208 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Condition: Melted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED ELECTRICAL SMELL, BURNING SMELL IN THE LAST THREE ROWS OF THE AIRCRAFT ASKED THE PASSENGERS TO UNPLUG ANY DEVICES. THEY HAD PLUGGED INTO THE POWER PORTS, AND THE SMELL SEEMED TO DISSIPATE. MAINTENANCE FOUND THE ELECTRICAL OUTLETS UNDER SEATS 34B AND 34C DISCOLORED AND SLIGHTLY MELTED. REPLACED ELECTRICAL OUTLETS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-21-37.
